# SDR CALA2014032790698

- Difficulty date: March 27, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 70,441 hours, 12,387 cycles
- Engine: Pwa PW4077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: R3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR FLIGHT LOCK 3R NR 3 RIGHT PAX ENTRY DOOR FLIGHT LOCK COMMAND.  FLIGHT LOCK RELAY SENSOR DISAGREEMENT.   VERIFIED DOOR 3R OPENS.  BEFORE EACH FLIGHT, VERIFY DOOR 3R UNLATCHED & OPENS IAW MEL REF 5211E.
